# SDR AALA201801039011

- Difficulty date: December 31, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 42,800 hours, 16,016 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR ASSOCIATED WITH LIGHTING IN AFT GALLEY.  ODOR WENT AWAY WHEN LIGHTS TURNED OFF.  MAINTENCE FOUND THE RIGHT GALLEY CEILING LIGHT BLINKING, REPLACED THE BALLAST IAW AMM 33-20-00 AND PERFORMED SUCCESSFUL OPS CHECK, NO ODOR NOTED.
